Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2007, 2:30 PM CDT for Madison County, Illinois. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 2:30 PM CDT (19:30 UTC)
- Expired
- Apr 3, 2007, 3:15 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Madison County, IL
The radar
The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:40 PM CDT | HAIL 0.88 | Alhambra, IL | |
| Apr 3, 2:40 PM CDT | HAIL 1 | 4 Se Alton, IL | |
| Apr 3, 2:45 PM CDT | HAIL 1 | 1 Nne Bethalto, IL | |
| Apr 3, 2:45 PM CDT | HAIL 1.5 | Wood River, IL | |
| Apr 3, 2:45 PM CDT | HAIL 1.75 | Wood River, IL | |
| Apr 3, 2:50 PM CDT | HAIL 1 | Bethalto, IL | NEAR COTTEGE HILLS. |
| Apr 3, 2:55 PM CDT | HAIL 1.75 | Bethalto, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 031930
SVRLSX
ILC119-032015-
/O.NEW.KLSX.SV.W.0075.070403T1930Z-070403T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
230 PM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 315 PM CDT
* AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
WEST OF ALTON...OR ABOUT NEAR FLORISSANT...AND MOVING EAST AT 65
MPH.
* LOCATIONS IMPACTED INCLUDE...
ALTON...
WOOD RIVER...
BETHALTO...
ROXANA...
PRAIRIETOWN...
DORSEY...
CARPENTER...
WORDEN...
ALHAMBRA...
LIVINGSTON...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
LAT...LON 3900 9027 3893 9027 3883 9014 3883 8961
3900 8963
$$
TES1 follow-up statement
000
WWUS53 KLSX 032016
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT TUE APR 3 2007
ILC119-032026-
/O.EXP.KLSX.SV.W.0075.000000T0000Z-070403T2015Z/
MADISON IL-
316 PM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY
EXPIRES AT 315 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 8 PM CDT.
LAT...LON 3900 9027 3893 9027 3883 9014 3883 8961
3900 8963
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:12 AM CDT, 7 hours 18 minutes earlier.
Area forecast discussion, Apr 3, 7:12 AM CDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 712 AM CDT TUE APR 3 2007 .DISCUSSION... ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND -6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE 30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT OVR THE SWRN PTN OF THE CWA. GKS && .AVIATION... FOR THE 12Z TAFS... A STRONG COLD FRONT WILL BE MAKING ITS WAY ACROSS THE AREA TODAY REACHING COLUMBIA AROUND NOON...ST LOUIS AROUND 3 TO 4PM. THERE IS A MODERATE RISK FOR SEVERE STORMS NEAR ST LOUIS WITH A SLIGHT RISK AT COLUMBIA AND QUINCY. THE WINDS ALOFT ARE 45 TO 50 KNOTS WITHIN 3 THOUSAND FEET BUT THESE WILL DIE DOWN BY 8 TO 9 AM AS THE GRADIENT SLACKS OFF. NO TIME FOR ADDITIONAL COMMENTS DUE TO SEVERE WEATHER. PEDIGO && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 3, 9:24 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 924 AM CDT TUE APR 3 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 924 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF A COLD FRONT TODAY. SEVERE THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAINFALL AND FLASH FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE PROTECTED FROM THE COLD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...REPORT ANY SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 3, 11:55 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL 3 E HAMEL 38.89N 89.79W
04/03/2007 U1.00 INCH MADISON IL TRAINED SPOTTER
ON HIGHWAY 140
&&
LENNINGLocal storm report, Apr 3, 12:36 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1236 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL HILLSBORO 39.16N 89.48W
04/03/2007 U0.75 INCH MONTGOMERY IL CO-OP OBSERVER
1230 PM HAIL 4 N GREENVILLE 38.94N 89.40W
04/03/2007 U0.75 INCH BOND IL TRAINED SPOTTER
&&
LENNINGLocal storm report, Apr 3, 12:41 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 1 N POCAHONTAS 38.75N 89.54W
04/03/2007 U0.75 INCH BOND IL TRAINED SPOTTER
CORRECTION FOR THE REPORT LISTED AS 4 N GREENVILLE.
&&
LENNINGLocal storm report, Apr 3, 1:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL NEW BLOOMFIELD 38.72N 92.09W
04/03/2007 E0.88 INCH CALLAWAY MO LAW ENFORCEMENT
1240 PM HAIL 2 W BELLEVILLE 38.53N 90.04W
04/03/2007 E0.88 INCH ST. CLAIR IL TRAINED SPOTTER
1245 PM HAIL 2 NNE BELLEVILLE 38.56N 89.99W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
1250 PM HAIL HOUSE SPRINGS 38.42N 90.57W
04/03/2007 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
1250 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.75 INCH ST. CLAIR IL AMATEUR RADIO
1250 PM HAIL BRAZITO 38.45N 92.28W
04/03/2007 E1.00 INCH COLE MO LAW ENFORCEMENT
QUARTER TO PENNY SIZED HAIL BETWEEN 1250 AND 1255 PM CDT.
1250 PM HAIL RUSSELLVILLE 38.51N 92.44W
04/03/2007 E1.00 INCH COLE MO LAW ENFORCEMENT
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.25 INCH ST. CLAIR IL EMERGENCY MNGR
AT DEERFIELD MOBILE HOME PARK.
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL AMATEUR RADIO
1255 PM HAIL 1 N FREEBURG 38.44N 89.91W
04/03/2007 E0.25 INCH ST. CLAIR IL TRAINED SPOTTER
1255 PM HAIL 2 S FENTON 38.51N 90.45W
04/03/2007 E1.00 INCH ST. LOUIS MO NWS EMPLOYEE
1255 PM HAIL ANTONIA 38.36N 90.47W
04/03/2007 E0.88 INCH JEFFERSON MO AMATEUR RADIO
0100 PM HAIL SUNSET HILLS 38.54N 90.42W
04/03/2007 E1.00 INCH ST. LOUIS MO EMERGENCY MNGR
0105 PM HAIL OAKVILLE 38.44N 90.32W
04/03/2007 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
0110 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
0115 PM HAIL COLUMBIA 38.46N 90.23W
04/03/2007 E0.25 INCH MONROE IL EMERGENCY MNGR
0115 PM HAIL BECKEMEYER 38.61N 89.43W
04/03/2007 E0.75 INCH CLINTON IL TRAINED SPOTTER
0115 PM HAIL MASCOUTAH 38.51N 89.81W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0120 PM HAIL 2 S CARLYLE 38.59N 89.37W
04/03/2007 E0.88 INCH CLINTON IL TRAINED SPOTTER
0120 PM HAIL MILLSTADT 38.46N 90.09W
04/03/2007 E0.25 INCH ST. CLAIR IL AMATEUR RADIO
0125 PM HAIL 1 NE PATOKA 38.76N 89.08W
04/03/2007 E0.88 INCH MARION IL PUBLIC
0125 PM HAIL N WATERLOO 38.33N 90.16W
04/03/2007 E0.25 INCH MONROE IL TRAINED SPOTTER
0130 PM HAIL 2 WNW HILLSBORO 38.25N 90.60W
04/03/2007 E1.25 INCH JEFFERSON MO TRAINED SPOTTER
HAIL IS BREAKING BRANCHES.
0130 PM HAIL 3 N HILLSBORO 38.28N 90.56W
04/03/2007 E0.88 INCH JEFFERSON MO TRAINED SPOTTER
&&
LENNINGLocal storm report, Apr 3, 2:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 N FREEBURG 38.44N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL EMERGENCY MNGR
AT DEERFIELD MOBILE HOME PARK.
0115 PM HAIL COLUMBIA 38.46N 90.23W
04/03/2007 E0.75 INCH MONROE IL EMERGENCY MNGR
0120 PM HAIL MILLSTADT 38.46N 90.09W
04/03/2007 E0.75 INCH ST. CLAIR IL AMATEUR RADIO
0125 PM HAIL N MILLSTADT 38.33N 90.16W
04/03/2007 E0.75 INCH MONROE IL TRAINED SPOTTER
&&
CORRECTION IS FOR INCORRECT HAIL SIZES IN ORIGINAL REPORTS FOR THESE
LOCATIONS AT THESE TIMES.
LENNINGLocal storm report, Apr 3, 2:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL PATOKA 38.75N 89.10W
04/03/2007 M1.00 INCH MARION IL TRAINED SPOTTER
MEASURED USING A QUARTER.
0130 PM HAIL 1 N WATERLOO 38.34N 90.14W
04/03/2007 E0.75 INCH MONROE IL TRAINED SPOTTER
0130 PM HAIL 1 W NEW ATHENS 38.32N 89.90W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0130 PM HAIL BELLEVILLE 38.53N 90.00W
04/03/2007 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
AT HIGHWAYS 156 AND 13 SOUTHEAST OF BELLEVILLE.
0135 PM HAIL 2 NNE RICHWOODS 38.19N 90.83W
04/03/2007 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
0140 PM HAIL GASCONADE 38.67N 91.56W
04/03/2007 E0.88 INCH GASCONADE MO TRAINED SPOTTER
0145 PM HAIL 5 NW FESTUS 38.27N 90.48W
04/03/2007 E1.25 INCH JEFFERSON MO TRAINED SPOTTER
0155 PM FUNNEL CLOUD 4 S WARRENTON 38.76N 91.14W
04/03/2007 WARREN MO TRAINED SPOTTER
ALMOST APPEARED TO TOUCH DOWN.
0200 PM HAIL HILLSBORO 38.23N 90.57W
04/03/2007 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
&&
LENNINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:57 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 42 min |
| Apr 3, 11:23 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 52 min |
| Apr 3, 11:54 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Montgomery | 66 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 42 min |
| Apr 3, 12:39 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 51 min |
| Apr 3, 12:52 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 38 min |
| Apr 3, 1:01 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 44 min |
| Apr 3, 1:04 PM CDT | Severe Thunderstorm Warning | LSX | Clinton | 41 min |
| Apr 3, 1:15 PM CDT | Tornado Warning | LSX | Washington | 45 min |
| Apr 3, 1:29 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion | 61 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 41 min |
| Apr 3, 1:40 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 50 min |
| Apr 3, 1:48 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 42 min |
| Apr 3, 2:03 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 42 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 52 min |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 39 min |
| Apr 3, 2:29 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Madison | 33 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 33 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 28 min |
| Apr 3, 2:51 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 24 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 46 min |
| Apr 3, 3:15 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 22 min |
| Apr 3, 3:37 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.